I started Methotrexate before Christmas at a dose of 7.5. Went up to 10mg a fortnight ago but have had a dry tickle cough for the past week and problems with my muscles. I think there is a cough going around so not sure if it’s a side effect or not. A fortnight ago I had a sudden pain in my calf muscle while I was out shopping on my own, it felt like I had been shot but I thought it was cramp. I could only walk on tiptoes and it was still agony 2 days later so I rang the GP. She thought it sounded like a slight tear in the muscle. The problem is I’m ok walking around at home but as soon as I try to go to town, it starts hurting again so I have to abort. I’ve noticed I can’t sit on any hardish chairs as the muscles / cheeks of my bottom start to hurt. Could this all be related to the Methotrexate and should I ring my Rheumatologist. Thank you.
Dry tickle cough and muscle problems with Methotrexate - NRAS
25,862 members • 29,535 posts